Jump to content

Isabelle49

Members
  • Content Count

    185
  • Joined

  • Last visited

  • Days Won

    5

Everything posted by Isabelle49

  1. Thanks Tom, I’m sure Olive oil can’t hurt. I have read that there is a drug called Ethyol that is an injectable and can be given prior to each treatment to decrease the risk/severity of esophagitis. I need to talk to Radiation/onc about it. Blessings.
  2. Plans are to start radiation on 10/21. I have one node under the right clavicle, a node near the tracheoesophageal area, a large one below the carina (where the right and left bronchus split off) and the mass located in the middle lobe. The Varian Trilogy will be used. Radiation onc. feels pneumonitis will almost certainly occur and may well have esophagitis. I have read that the side effects of radiation can be more extensive or have more effects when given concurrently with chemotherapy and that given together does not have much effect on outcome. If this is the case I would rather complete
  3. Meeting with radiation onc. tomorrow. Esophagitis is my biggest fear. Blessings
  4. As of today, 7 weeks and 1 day to the big day!!! So very excited!!! To be at that wedding will be a great blessing!!!
  5. We have Medicare too, with United Health Care plan. Haven’t had any deductibles except for prescriptions. So far all tests, doc visits labs and chemo covered with no out of pocket. Not cheap, but can’t complain. Best wishes.
  6. Thanks all. I am so looking forward to this wedding. The bride is my granddaughter. She is an ICU nurse. Her mother is a nurse and so am I. We re three generations of RN’s from the same nursing school.
  7. Today is her bridal shower! November 9 is wedding.
  8. Isabelle49

    Port?

    Lin, glad to hear the port is working out for you. I wouldn’t think of going through this without one!!! Blessings.
  9. I’ve been taking them, with no noticeable side effects. I try to take them only at night. Coughing during the day isn’t such a big deal for me.
  10. Thanks Michelle. Will get some ginger tea, love ginger. At this point one more round of chemo, unless next scan required a change. Yes that wedding is real soon, 2 months to go!!! Blessings
  11. Finished a round of chemo a week ago Thursday and received Neulasta on Friday. I did feel the effects of the Neulasta primarily lower back and spine, a pulsating sensation that increased in intensity. Wasn’t a true pain, but concerned me that something might rupture. That was only for a day or two and was very intermittent. The new symptom is that every day I start to feel queasy at the same time, about 4:30 pm. Didn’t have this symptom the week after prior chemos. Taste has improved and eating whatever, gaining weight back. Wondering if this could be a part of the Neulasta effect or am I deve
  12. Thanks Michelle. The jitters were gone by Monday evening, thank goodness. That is a creepy feeling!!!
  13. Anyone else get the jitters. Could be he three days of dexamethasone too and add in the Neulasta, so who knows. Ativan seems to help.
  14. So very sorry to hear.
  15. So glad you answered that phone call. Good going!!! I recently sent a letter to one of our govt officials, who is also an MD. The letter referenced the benefits the commercially insured get in being able to take advantage of major discount savings on very expensive drugs. The discounts given by the manufacturers and other philanthropic groups have to offer cannot be taken advantage of my Medicare beneficiaries. In other words, if you are a Medicare beneficiary, you qualify for no assistance due to anti kick back laws. It is not like we receive Medicare for free!!! Blessings
  16. Weight is increased just short of 10 pounds after two days of chemo treatment. Lasix is onboard. Blessings.
  17. Moonbeam, as a retired RN of 33years, I can tell you without a doubt that there is no reason in this world for a doctore or PA to have a bad chairside manner. Actually the PA who saw your husband came across as disrespectful as well as uncaring. Asking you husband if he wants to continued treatment because of anxiety is the wrong way to go. The correct way would be to ask questions about the anxiety, explore the situation. A trivial tidbit here, a PA’s prior education could have been any mundane course of study totally unrelated to the healthcare industry, like English, theater, Business. An N
  18. Road bum, i understand the stress and anxiety. Sometimes the littlest thing can set me off. When it does, I turn to one of my hobbies and try to get busy. That usually helps. The delay of your medications may well be part of your initial plan of care that wasn’t discussed, or it could be due to symptoms or even more important something in your labs. I wish you well. Blessings to all
  19. Isabelle49

    Port?

    Lin, great. Let us know how it goes. Blessings
  20. Isabelle49

    Port?

    Being an RN and knowing what some of the drugs infused can do to veins, I requested a port before therapy began. I also use the Emla (generic form) numbing cream and feel nothing at all when the port is accessed and nothing really when deaccessed. The other problem with repeated venous infusions of drugs is the risk of an infiltration, that is when the IV catheter penetrates through the vein wall and the infusion enters the general surrounding tissues. Some of the medications can be very damaging to the tissues, to the point where plastic surgery might be needed for skin grafting. This was the
  21. Donna, late Happy Birthday!!! I will reach the 70 mark next month!!! Blessings.
  22. Just saw this!!! So sweet.
×
×
  • Create New...